# SDR DLM88090803

- Difficulty date: March 20, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 1.000 INCH ON VERTICAL STAB OVER LT PANEL LOWER SECTION OF REMOVABLE L/E.  CRACK WAS REPAIRED IAW ERA 473514-14 REV ORIG.
